# SDR AALA201801239020

- Difficulty date: January 22, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,374 hours, 15,457 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Switch
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: C, D

## Discrepancy

THE FLIGHT REJECTED TAKE-OFF DUE TO A COMPRESSOR STALL ON THE NR 1 ENGINE.  WITNESSES SAW FLAMES COMING OUT AND A BANGING NOISE ALERTED THE CREW.  REJECTED TAKE-OFF INITIATED AT 40KTS.  NO FURTHER INCIDENTS OCCURRED. THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED MCM CARD 72-92-12 FOR COMPRESSOR SURGE. REMOVED AND REPLACED THE EEC SUPERVISORY AND LIMITER IAW AMM 73-21-07,  DEDICATED GENERATOR IAW AMM 73-21-08, TRANSIENT PRESSURE SENSOR UNIT IAW AMM 75-32-15,  BLEED VALVE CONTROL UNIT (BVCU) IAW AMM 75-32-01, AND ALTITUDE SWITCH IAW AMM 75-32-07,  ACCOMPLISHED AIRLFOW CONTROL TEST 3 IAW AMM 71-00-00, AND ACCELERATION - DECELERATION TEST 11 IAW  AMM 71-00-00. NO DEFECTS NOTED AFTER FINAL ENGINE RUN. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
